It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-14-2005, 05:57 AM   #1
Registered User
(female)
 
Join Date: Jul 2001
Location: New Jersey, USA
Posts: 148
MLWC HB User
This is kinda gross, but I have to ask...

OK,
I'm apologizing ahead of time for the tacky subject, BUT--

For anyone out there with Hashi's or hypoT...when you first started (like within a month or so)the Synthroid/levoxyl, did you start having really loose stools?
Because I had terrible constipation with the hypoT, but now that I'm on levoxyl, I've noticed that when I go in the morning, it's pretty loose, bordering on diarrhea. I don't feel hyper by any stretch of the imagination and I don't go more than 1 time per day usually and I don't feel sick...it's just I've noticed it's been happening lately and I wanted to see if anyone else could corroborate it. sorry! haha

Maybe now that I'm starting to get my metabolism straightened out, my body is trying to figure out what do to with the food I eat and all the water I've been retaining...???

Always an adventure--

MLWC

 
Old 06-14-2005, 06:20 AM   #2
Veteran
 
Join Date: Nov 2003
Location: Maryland
Posts: 375
mintchocolate HB User
Re: This is kinda gross, but I have to ask...

Yes, diarrhea is a hyper symptom. And yes, I did get it when I started meds, I now have constipation (which is weird). I never had it even when I was hypo. I believe that the calcium pills I take make me constipated, I don't know but it seems that way so I now take a little fiber to solve that problem.....

Mintchocolate

 
Sponsors Lightbulb
   
Old 06-14-2005, 06:27 AM   #3
Senior Veteran
(female)
 
Join Date: Jan 2003
Location: Missouri, USA
Posts: 12,296
midwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB User
Re: This is kinda gross, but I have to ask...

From the way you describe it, I'd say it's an adjustment symptom, not a hyper one.
When I was overmedicated, I had frequent BMs that weren't necessarily loose. Up to eight a day. Very annoying.

Anyway, you'll find your system adjusting in lots of different ways as it becomes accustomed to having some thyroid hormone available to it.

 
Old 06-14-2005, 07:26 AM   #4
Inactive
(male)
 
Join Date: Jan 2005
Posts: 740
Changedusername HB User
Re: This is kinda gross, but I have to ask...

I agree....its your body getting used to the meds and a normal metabolism for a change. After all those backed up poops are free, you'll get into a groove and will be poopin' so normal you can set your clock to it : )

If you were hyper, you would know it...loose poop is the best of hyper symptoms and when really hyper its more like opening a faucet usually.

 
Old 06-14-2005, 07:44 AM   #5
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,879
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: This is kinda gross, but I have to ask...

Quote:
Originally Posted by nastyhashi
I agree....its your body getting used to the meds and a normal metabolism for a change. After all those backed up poops are free, you'll get into a groove and will be poopin' so normal you can set your clock to it : )

If you were hyper, you would know it...loose poop is the best of hyper symptoms and when really hyper its more like opening a faucet usually.
Yes, it is freeing the clogged up colon from being so hypo so you poop more. When I was very hypo, the started on meds, a few days later I started keeping the bathroom busy here. Also had diarrhea with it.

 
Old 06-14-2005, 08:00 AM   #6
Inactive
(female)
 
Join Date: Mar 2005
Posts: 2,093
merrillin HB User
Re: This is kinda gross, but I have to ask...

I have hashi's and all of the sudden the swelling in my thyroid has gone way down and I have VERY loose stools. Don't worry about the gross, it is something we are all dealing with. My husband says we plan the whole day around when Mom has to poop! hahaha

I think it is just a fluctuation in your system and yes, you do get backed up!

Good luck!
Karen

 
Old 06-14-2005, 08:38 AM   #7
Inactive
(male)
 
Join Date: Jan 2005
Posts: 740
Changedusername HB User
Re: This is kinda gross, but I have to ask...

That happens to me too!!!!

Yay! Someone else is crazy with me!!!! My docs all said that doesnt happen. My thyroid gets real big and I turn hypo and out of the blue the S-O-B shrinks down really fast and I start shaking and turn totally hyper. Doc said I was nuts and my thyroid can't shrink and swell that fast. I knew I wasn't (that) crazy.

 
Old 06-14-2005, 09:07 AM   #8
Senior Member
(female)
 
Join Date: Sep 2004
Posts: 169
suem HB User
Re: This is kinda gross, but I have to ask...

I also am experiencing the intestinal problem. Its been 12 weeks on .1
of thyroid med and every day I am regular then on the 4th or 5th day I go
5 or 6 times. Normal types. But it leaves my intestines achy. rice chex in am
helps and when its bad it pepto. Is there anything else that helps. This can really mess up your work schedule and Im sick of it. This whole thyroid issue has cost me 6ooo out of my savings and Im close to standing in line for assistance so I really need to work. I keep telling myself to give it time as they want to do a scope and I dont have the money. The last year my levels were as high as TSH 140 an now 12. FT4 in middle range. So its been a bad year and wonder if it will take a little more time. suem

 
Old 06-14-2005, 09:12 AM   #9
Inactive
(female)
 
Join Date: Nov 2004
Posts: 243
shellshocked HB User
Re: This is kinda gross, but I have to ask...

Have had the same problems. When I got real bad my kids would cheer me up by telling me I needed to get the fictional adult diapers featured on SNL years ago:
"OOPS! I Crapped My Pants".
I thought I was too young for adult diapers---but you never know.

 
Old 06-14-2005, 09:55 AM   #10
Registered User
(female)
 
Join Date: Jul 2001
Location: New Jersey, USA
Posts: 148
MLWC HB User
Re: This is kinda gross, but I have to ask...

Quote:
Originally Posted by midwest1
From the way you describe it, I'd say it's an adjustment symptom, not a hyper one.
Anyway, you'll find your system adjusting in lots of different ways as it becomes accustomed to having some thyroid hormone available to it.
AH...so happy for the validation. I knew it probably wasn't hyper...I don't have tremors and I'm not FEELING hyper. Plus it's not like I'm going 10 times a day..I go once, it's just more watery than usual.
Maybe soon I should look forward to a less bloated midsection....(wishful thinking AND famous last words, I bet!)

Thanks for everyone's input--I'm so glad this place is so honest. Who else would understand this nonsense?!

Kudos to you all--
MLWC

 
Old 06-14-2005, 10:13 AM   #11
Inactive
(female)
 
Join Date: Nov 2004
Posts: 243
shellshocked HB User
Re: This is kinda gross, but I have to ask...

Thanks for bringing up the subject. Finding out what others are going through helps me to know I'm not nuts.

 
Old 06-14-2005, 10:27 AM   #12
Registered User
(female)
 
Join Date: Jul 2001
Location: New Jersey, USA
Posts: 148
MLWC HB User
Re: This is kinda gross, but I have to ask...

Quote:
Originally Posted by shellshocked
Finding out what others are going through helps me to know I'm not nuts.
Well, speaking for myself, I think sometimes I AM nuts...but luckily, not about the thyroid stuff...haha!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Not sure what this is.. kinda gross sry Magnolia29 Women's Health 7 02-11-2006 08:04 AM
Kinda Gross yugokid Open to All Other Health Topics 1 12-22-2005 09:14 PM
What Is This? Help! K007 Sexual Health - Women 3 03-25-2005 08:21 AM
Set for my consultation with Dr. Pensler (Rhinoplasty) this Friday! alltaken Cosmetic / Plastic Surgery 53 12-26-2004 03:54 PM
This is definitely gross... but I need advice. diamondfan Sexual Health - Women 7 10-11-2004 01:41 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (312), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 08:25 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!